# SDR UIEA2021020100179

- Difficulty date: January 28, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 99,568 hours, 20,657 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 4858
- Condition: Slow
- Location: Rt Aft Boost
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AFT FUEL PUMP IS SLOW TO MOVE FUEL.  R & R RT AFT BOOST PUMP.  OPS CHECK GOOD.  NO LEAKS NOTED.  REF AMM 28-22-03.
